| Catalog Number |
MSWSTFA35260EX |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up report will be submitted once the evaluation is complete.
Event or Problem Description
The account alleges that during a procedure the wire jacket split and separated yet remained on the guidewire and was removed as a unit.No additional intervention was necessary.The patient tolerated the procedure well.
Additional Manufacturer Narrative
The suspect medical device was returned for evaluation.The device was visually and microscopically investigated.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.